References

  1. Borges C. On stratifiable spaces. Pacific J. Math. 1966, 17 (1), 1-16. doi: 10.2140/pjm.1966.17.1
  2. Ceder J. Some generalizations of metric spaces. Pacific J. Math. 1961, 11, 105-126.
  3. Engelking R. General topology. Mir, Moscow, 1986. (in Russian)
  4. Maslyuchenko V.K. Hahn Spaces and Dini's Problem. J. Math. Sci. 2001, 107 (1), 3577-3582. doi: 10.1023/A:1011990123042 (translation of Math. Methods Phys. Mech. Fields. 1998, 41 (4), 39-45. (in Ukrainian))
  5. Maslyuchenko V.K., Filipchuk O.I. Pointwise discontinuity of $K_hK$-functions with values in $\sigma$-metrizable spaces. Sci. Bull. Chernivtsi Univ. 2004, 191-192, 103-106. (in Ukrainian)
  6. Maslyuchenko V.K., Mykhaylyuk V.V., Filipchuk O.I. Joint continuity of $K_hC$-functions with values in Moore spaces. Ukrainian Math. J. 2008, 60 (11), 1803-1812. doi: 10.1007/s11253-009-0170-8 (translation of Ukrain. Mat. Zh. 2008, 60 (11), 1539-1547. (in Ukrainian))
  7. Maslyuchenko V.K., Mykhaylyuk V.V., Shyshyna O.I. Joint continuity of horizontally quasicontinuous mappings with values in $\sigma$-metrizable spaces. Math. Methods Phys. Mech. Fields 2002, 45 (1), 42-46. (in Ukrainian)
  8. Maslyuchenko V., Myronyk O. Joint continuity of mappings with values in generalized metric spaces. In: Proc. of Sci. Conf. "Modern problems of probability and mathematical analysis", Vorokhta, Ukraine, 20-26 February, 2012, Precarpathian Univ., Ivano-Frankivsk, 2012, 5-6. (in Ukrainian)
  9. Maslyuchenko V., Myronyk O. $KC$-functions with values in the Ceder plane. In: Proc. of Sci. Conf. "Modern problems of probability and mathematical analysis", Ivano-Frankivsk, Ukraine, 24 February - 2 March, 2014, Precarpathian Univ., Ivano-Frankivsk, 2014, 73-76. (in Ukrainian)
  10. Maslyuchenko V.K., Myronyk O.D. The Ceder product and stratifiable spaces. Bukovinian Math. J. 2013, 1 (1-2), 107-112. (in Ukrainian)
  11. Moran W. Separate continuity and supports of measures. J. London Math. Soc. 1969, 44, 320-324. doi: 10.1112/jlms/s1-44.1.320
  12. Myronyk O.D. About separately continuous mappings with values in the Ceder plane. Bukovinian Math. J. 2013, 1 (3-4), 100-105. (in Ukrainian)
  13. Neubrunn T. Quasi-continuity. Real Anal. Exchange 1988-1989, 14 (3), 259-306.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.